# SDR SWAA2022120776196

- Difficulty date: November 29, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 26,638 hours, 12,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: REMOVED INTERCOSTAL BETWEEN STA 947 AND 967 AT RBL 51 FOR EVALUATION OF FLOOR PANEL HOLE ALIGNMENT.<[01] INSTALLED NEW INTERCOSTAL BETWEEN STA 947 AND 967 AT RBL 51 PER SRM 51-40-02 AND EA 22-153-03489-WIP1 (TTG8Q00GCT30).;[02] INSPECTION C/W.;[03] C/W TASK CARD.;[04] C/W INSPECTION
